# SDR DXTR2014102101

- Difficulty date: October 21, 2014
- Submitted: October 21, 2014
- Operation: General aviation
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 11,139 hours, 8,847 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 663110215
- Condition: Cracked
- Location: Vertical Stab
- Part time: 11,139 hours, 8,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FITTING ASSY CRACKED ABOVE CLIP ATTACH POINT.
